MIA cover

Mathematical Inequalities & Applications

Volume: 10

Year: 2007


Issue: 4 (October, 2007)
Article number / DOI Authors / Title Pages Abstract Article
10-65 Shu-Qian Shen, Ting-Zhu Huang: Several inequalities for the largest singular value and the spectral radius of matrices 713–722 View View
10-66 Jinhai Chen: On bounds of matrix eigenvalues 723–726 View View
10-67 Ling Zhu: On Wilker-type inequalities 727–731 View View
10-68 W. M. Shah, A. Liman: On the zeros of a class of polynomials 733–744 View View
10-69 Kaizhong Guan: A class of symmetric functions for multiplicatively convex function 745–753 View View
10-70 S. S. Chang, Y. J. Cho, J. K. Kim: On the two-step projection methods and applications to variational inequalities 755–760 View View
10-71 Piroska Lakatos, László Losonczi: Circular interlacing with reciprocal polynomials 761–769 View View
10-72 G. di Blasio, F. Feo, M. R. Posteraro: Regularity results for degenerate elliptic equations related to Gauss measure 771–797 View View
10-73 Feng Qi, Shou-Xin Chen: Complete monotonicity of the logarithmic mean 799–804 View View
10-74 Yong Chan Kim: Some Inequalities for Uniformly Locally Univalent Functions on the Unit Disk 805–809 View View
10-75 Qing-Hua Ma, Josip Pečarić: Some new retarded Volterra-Fredholm type integral inequalities with power nonlinear and their applications 811–826 View View
10-76 Árpád Baricz: Some inequalities involving generalized Bessel functions 827–842 View View
10-77 Ryskul Oinarov, Christopher A. Okpoti, Lars-Erik Persson: Weighted inequalities of Hardy type for matrix operators: the case q<p 843–861 View View
10-78 Raghib Abu-Saris, Mowaffaq Hajja: Internal cubic symmetric forms in a small number of variables 863–868 View View
10-79 M. Çağlar, Y. Polatoğlu: New distortion theorems for Sakaguchi functions 869–874 View View
10-80 A. D. Gadjiev, A. Aral, Ilham A. Aliev: On behaviour of the Riesz and generalized Riesz potentials as order tends to zero 875–888 View View
10-81 Jisoo Byun, Inbo Sim: A relation between two classes of indefinite weights in singular one-dimensional p-Laplacian problems 889–894 View View
10-82 Kil-Woung Jun, Hark-Mahn Kim: On the Hyers-Ulam-Rassias stability problem for approximately k-additive mappings and functional inequalities 895–908 View View